# SDR ABXA201308185012

- Difficulty date: August 18, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 54,564 hours, 41,885 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112T10077
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR APPROX. W.S. 250 AT APU FUEL SHUTOFF VALVE MOUNTING BASE CORRODED.  MARKED.  REPAIRED REAR SPAR IAW REA B657-60671-MR.  REAR WING SPAR, PN: 112T1007-7, SN: NSN, LOC: RSS-250.00, CORRODED; ACFT WAS GROUNDED.
